MathSciNet Relay Station
MathSciNet bibliographic data
MR511186 (80a:58035) 58G99 (32C99)
Kashiwara, Masaki On the holonomic systems of linear differential equations. II. Invent. Math. 49 (1978), no. 2, 121–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement